# SDR AALA2019083099012

- Difficulty date: August 3, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 48,896 hours, 31,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534720901000
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT BEAM AT FR 66, LBL Y1292, Z-500. REPLACED FLOOR SUPPORT BEAM PER SRM 51-72-11.
